Items where Year is 2010

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | E | N
Number of items: 4.

B

Babu, G. V. R. and Alemayehu, G. N. and Prasad, K. N. V. V. Vara (2010) Common fixed point theorems of generalized contraction, Zamfirescu pair of maps in cone metric spaces. Albanian J. Math., 4 (1). pp. 19-29.

Beshaj, Lubjana (2010) Singular locus on the space of genus 2 curves with decomposable Jacobians. Albanian J. Math., 4 (4). pp. 147-160.

E

El-Mahassni, Edwin (2010) Exponential sums for nonlinear recurring sequences in residue rings. Albanian J. Math., 4 (1). pp. 3-13.

N

Noor, Muhammad Aslam (2010) Solvability of extended general mixed variational inequalities. Albanian J. Math., 4 (1). pp. 13-17.

This list was generated on Sat Dec 16 07:58:05 2017 UTC.